Ask an Eye Doctor and Get an Answer ASAP
Hi, I'm online now and would be happy to help you with your question. Just reply and we'll get started. Dr. Tom
Good morning. Are you available to chat?
Good, give me a minute to type a reply.
First, the good news is that in in a brief exposure to clobetasol .o5% it is very unlikely that you have caused yourself any long term damage. In every case like yours that I've managed, systoms like you have are the result of some minimal amout of the dermatological stroid getting into the tear file and on to the ocular surface. clobetasol .o5% is a little to strong for the normal tear film to nutralize. The eye trys to nutralize the the chemcal exposure by increased tearing. So we always ask the patient to get a bottle of a good OTC ocular tear surface stabelizer eyedrops ( Systane is a good one) and to put several drops in the eye four or five times a day. Eventually most eyes recover their normal tear film support ability and and get back to normal after about a week of treatment. Does that information help you?
Since you have gone off line, I will switch over to the Q and A format. You can ask a follow up question and we can send JA emails back and forth,.
Please let me know if this answer helped you and if you have any other question about you eye?